# SDR SIMA201012301

- Difficulty date: April 30, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- Aircraft time: 25,216 hours, 24,239 cycles
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Oil System
- Condition: Overserviced
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: C

## Discrepancy

ON FLIGHT 9802 THE CREW ABORTED THE TAKEOFF ROLL DUE TO SMOKE IN COCKPIT.  THE CREW REPORTED THAT BOTH ENGINES HAD 116 PSI OIL BEFORE THE ABORT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND BOTH ENGINES OVER SERVICED.  REMOVED OIL FROM BOTH ENGINES BY REMOVING CHIP DETECTORS AND INSTALLING DETECTORS BACK IAW RR MM 79-37-40.  PERFORMED ENGINE RUNS IAW RR MM 72-00-00 FOUND BOTH ENGINE OIL PRESSURES TO BE WITHIN LIMITS AND NO FURTHER SMELL OF OIL IN COCKPIT.  THE OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
